# SDR CA101109006

- Difficulty date: November 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 36,357 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3380482020
- Condition: Chafed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF AN UNASSOCIATED DEFECT, CHAFING WAS OBSERVED ABOVE THE HMU, BETWEEN THE HPTCC FUEL TUBE FROM THE HMU AND THE UPPER FUEL FILTER TUBE.  HPTCC FUEL TUBE P/N, 338-048-202-0 FUEL FILTER TUBE P/N: 238-0701-523.
